# SDR COMA0360222

- Difficulty date: April 25, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 3,776 hours, 3,832 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5297 VISABLE SMOKE IN CABIN CLEANED THE ACM WATER SERPERTOR BAGS. GROUND RAN SYSTEM, NO ODOR NOTED.
